A uniform law of the iterated logarithm for Brownian motion on compact Riemannian manifolds

Martin Blümlinger, Michael Drmota, Robert Tichy

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)495-507
JournalMathematische Zeitschrift
Volume201
Issue number4
Publication statusPublished - 1989

Fields of Expertise

  • Sonstiges

Treatment code (Nähere Zuordnung)

  • My Favorites

Cite this

A uniform law of the iterated logarithm for Brownian motion on compact Riemannian manifolds. / Blümlinger, Martin; Drmota, Michael; Tichy, Robert.

In: Mathematische Zeitschrift, Vol. 201, No. 4, 1989, p. 495-507.

Research output: Contribution to journalArticleResearchpeer-review

@article{0b8d99202ea247f48b9bbcf6d7b68fb2,
title = "A uniform law of the iterated logarithm for Brownian motion on compact Riemannian manifolds",
author = "Martin Bl{\"u}mlinger and Michael Drmota and Robert Tichy",
year = "1989",
language = "English",
volume = "201",
pages = "495--507",
journal = "Mathematische Zeitschrift",
issn = "0025-5874",
publisher = "Springer New York",
number = "4",

}

TY - JOUR

T1 - A uniform law of the iterated logarithm for Brownian motion on compact Riemannian manifolds

AU - Blümlinger, Martin

AU - Drmota, Michael

AU - Tichy, Robert

PY - 1989

Y1 - 1989

M3 - Article

VL - 201

SP - 495

EP - 507

JO - Mathematische Zeitschrift

JF - Mathematische Zeitschrift

SN - 0025-5874

IS - 4

ER -